Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Zonegran

Zonegran

Ok here goes,a year ago I was put on a drug called zonegran 100mg day and it was helping
I’m also on 300 lamotrogen 2xday,1500 keppra 2xday 60 clobazam 2xday
Anyway last appointment I had with neurologist I got into an valid argument with her so asked have another neurologist.
Been waiting ages,I’ve always been junk food junky,always a size 8 my whole life.
I’m now a size 0 and my doctor says rapid weight loss is a side effect,no idea what she done time I got home neurologist department left… read more

A MyEpilepsyTeam Member said:

Girl...these pills they be putting us on change us! Wether its physically or emotionally. You gotta find the right balance and unfortunately you can't do that unless you do come clean to your doctor. Hopefully he/she is actually listening and trying to get you the right mixture of meds for you. I was taken off depakote and put on keppra during my pregnancy and i didn't question it....but I hated the way it made me feel and act. I was always on edge and was kind of a bitch to everyone. So finally i told my doc that she needed to change my meds back. 😐

posted over 2 years ago
A MyEpilepsyTeam Member said:

I'm on Clobazam 10mg at 5 pills a day & lost a lot of weight. I also am on Keppra at 500mg at 6 pills a day & was still low weight until they added Epival 250mg 3 times a day. I then gained around 70 pounds. It's normal to loose but same with gain . I love snacking with sweets all times of the day & having kids

posted over 2 years ago
A MyEpilepsyTeam Member said:

I was on Zonegran in my past . My Doctor took me off, when my weight was being reduced every time I would visit him. He then put me on the generic brand of Zonegran

posted over 2 years ago
A MyEpilepsyTeam Member said:

My neurologist wants to put me on sodium valproate am like hell no,now need to sign a legal document due to birth defects,was kind of rude as I’ve been on it before caused major depression,so confused ❤️It’s all a massive head fuck,know shouldn’t be starving myself it was my GP took one look at me was like🥺
This was me a year and a half ago,now I look like a drug addict 🤦‍♀️

posted over 2 years ago
A MyEpilepsyTeam Member said:

Topimax can cause rapid weight loss also. It also causes confusion; an added issue nobody needs.

posted over 2 years ago
Already a Member? Log in